MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH NO 5 TRIATH TS PLUS TIB INS X3 POLY 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER

STRYKER ORTHOPAEDICS-MAHWAH NO 5 TRIATH TS PLUS TIB INS X3 POLY 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER
Catalog Number 5537-G-513-E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 06/10/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The following devices were also listed in this report: cat#;device name; lot#: 5549-a-110;triathlon sym cone aug sz a;wju21, 5521-b-500;tri ts baseplate size 5;sos4oa, 5545-a-502;tri rm/ll tib aug sz5 5mm;xl85416e, 5545-a-501;tri lm/rl tib aug sz5 5mm;xl77159a, 5560-s-112;tri cemented stem 12mmx50mm;1195064d, 5512-f-502;tri ts femur sz5 right;rua9s, 5540-a-502;triath fem distal aug 5mm - size 5 right;ioh9e, 5543-a-500;tri post augment sz5 5mm;lay4t, 5543-a-500;tri post augment sz5 5mm;ote9o, 5570-s-020;triath total knee sys offset adapter 2mm;0146412m, 5565-s-018;tri press-fit stem 18mm x 100mm;0139653h, it cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Reported event: an event regarding infection involving a triathlon insert was reported.The event was not confirmed.Method & results: product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device was not returned.Clinician review: no medical records were received for review with a clinical consultant.Product history review: review of the product history records indicate the reported device was manufactured with no reported relevant discrepancies.Complaint history review: there have been no other similar events for the lot or sterile lot referenced.Conclusions: it was reported that the patient was revised due to infection.All stryker products are sold as sterile either by being validated to a minimum sterility assurance level sal of 10-6 or aseptically filled under a validated process in accordance with applicable external standards.The exact cause of the event could not be determined because insufficient information was provided.Further information such as pathology reports, pre- and post-operative x-rays and the revision operative report as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time.If devices and/or additional information become available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description
The following information was provided: as reported: "revised due to infection." right knee.The femur and the insert were revised.Rep confirmed that no further information will be released by the hospital or surgeon.Update as per sales rep: all components were revised: cone, stems, augments, femur, tibia, and insert.Not just femur and insert.

Brand Name
NO 5 TRIATH TS PLUS TIB INS X3 POLY 13MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
alessandra chavez
3365 enterprise ave
weston, FL 33331
9546280700
MDR Report Key25725263
Report Number0002249697-2026-00572
Device Sequence Number12168979
Product Code JWH
UDI-Device Identifier07613327287813
UDI-Public07613327287813
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K242831
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number5537-G-513-E
Device Lot Number33702X
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/10/2026
Initial Report FDA Received Date07/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale